# SDR DALA2021082304956

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,705 hours, 39,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 654-681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 IN REF. TO NRC 00270: CORROSION OUT LIMITS ON SIDE PLATE RH BTW STA 654 TO STA 655, STA 662 TO STA 664 AND STA 680 TO STA 681 AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00950: CORROSION OUT LIMITS ON SIDE PLATE RH BTW STA 654 TO STA 655, STA 662 TO STA 664 AND STA 680 TO STA 681 WAS REPAIRED PER B757-200 SRM. (1917761)
